# SDR AALA202211045147

- Difficulty date: October 14, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 36,163 hours, 15,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787 Rbl22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO SHIELD HAS CORROSION LOCATED STA 767 TO 787 AND RIGHT BUTT LINE 22. REMOVED AND REPLACED SHIELD PER AARD 51-00-05-1.
